RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 118, Number 1  


On the spectrum of the two-dimensional periodic Dirac operator
L. I. Danilov
3
Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomoment. II
G. M. Zhislin
15
Continuum limit in the fermionic hierarchical model
M. D. Missarov
40
Travel time of a quantum particle through a given domain
A. I. Kirillov, E. V. Polyachenko
51
On the Wilson criterion
Yu. M. Zinoviev
67
Extension theory approach to scattering and annihilation in the $\bar pd$ system
Yu. A. Kuperin, S. B. Levin
74
Construction of an uncountable number of limiting Gibbs measures in the inhomogeneous Ising model
U. A. Rozikov
95
Two-time temperature Green's functions in kinetic theory and molecular hydrodynamics: I. The chain of equations for the irreducible functions
Yu. A. Tserkovnikov
105
Relativistic theory of gravity and a torsion field
V. N. Tunyak
126
High-symmetry Hopfield-type neural networks
L. B. Litinskii
133
International Bogoliubov Conference Fundamental Problems in Theoretical and Mathematical Physics
159
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019